MAUDE Adverse Event Report: CORDIS CORPORATION LONG GEN / PRO 29 X 10 BIL 135; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION LONG GEN / PRO 29 X 10 BIL 135; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG2910BPX
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.This device is available for analysis but has not yet been received.
 
Event or Problem Description
As reported, the palmaz genesis pro 29 x 10 bil 135 stent was noted to have strut uplift on the distal end after removal from the plastic ring.This was noticed after the palmaz was handed off to the scrub tech to prep.The device was never used in the patient.The case was completed with an unknown device.There was no reported injury to the patient.The device was stored according to the instructions for use (ifu).There were no anomalies noted prior to removing the device.The distal end of the stent was noted to have stent strut uplift.The stent delivery system (sds) was prepped per the ifu.The stent was not manipulated during the prep.The stent was properly mounted on the system when inspected prior to use.The balloon was not inflated prior to insertion of the sds.The right iliac artery was the intended target lesion.The lesion was noted to be calcified with no tortuosity.The diameter of the unconstrained stent size was 1-2 mm larger than the vessel diameter.The device will be returned for evaluation.
 
Event or Problem Description
As reported, the palmaz genesis pro 29 x 10 bil 135 stent was noted to have strut uplift on the distal end after removal from the plastic ring.This was noticed after the palmaz was handed off to the scrub tech to prep.The device was never used in the patient.The case was completed with an unknown device.There was no reported injury to the patient.The device was stored according to the instructions for use (ifu).There were no anomalies noted prior to removing the device.The distal end of the stent was noted to have stent strut uplift.The stent delivery system (sds) was prepped per the ifu.The stent was not manipulated during the prep.The stent was properly mounted on the system when inspected prior to use.The balloon was not inflated prior to insertion of the sds.The right iliac artery was the intended target lesion.The lesion was noted to be calcified with no tortuosity.The diameter of the unconstrained stent size was 1-2 mm larger than the vessel diameter.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b5, g3, h1, h2, h3 and h6.The palmaz genesis pro 29mm x 10mm biliary 135cm stent was noted to have strut uplift on the distal end after removal from the plastic ring.This was noticed after the palmaz was handed off to the scrub tech to prep.The device was never used in the patient.The case was completed with an unknown device.There was no reported injury to the patient.The device was stored according to the instructions for use (ifu).There were no anomalies noted prior to removing the device.The distal end of the stent was noted to have stent strut uplift.The stent delivery system (sds) was prepped per the ifu.The stent was not manipulated during the prep.The stent was properly mounted on the system when inspected prior to use.The balloon was not inflated prior to insertion of the sds.The right iliac artery was the intended target lesion.The lesion was noted to be calcified with no tortuosity.The product was not returned for analysis.A product history record (phr) review of lot 82173462 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent out of shape - strut uplift/during prep¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Procedural or handling factors may have contributed to the reported event.According to the safety information in the instructions for use ¿the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.Prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.¿ this intended device use is considered off label usage.Neither the phr review nor the information provided suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 82173462 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description

Brand Name
LONG GEN / PRO 29 X 10 BIL 135
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key14135057
Report Number9616099-2022-05551
Device Sequence Number6291025
Product Code FGE
UDI-Device Identifier20705032039441
UDI-Public(01)20705032039441(17)220630(10)82173462
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberPG2910BPX
Device Catalogue NumberPG2910BPX
Device Lot Number82173462
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer04/19/2022
07/22/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date05/13/2022
07/28/2022
Date Device Manufactured07/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight75 KG